INERTIAL MANN-TYPE ITERATIVE METHOD FOR SOLVING SPLIT MONOTONE VARIATIONAL INCLUSION PROBLEM WITH APPLICATIONS

Jacob Ashiwere Abuchu*, Godwin Chidi Ugwunnadi, Ojen Kumar Narain

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, we study a modiffed relaxed inertial Mann-type iterative algorithm for solving split monotone variational inclusion problem without prior knowledge of the bounded linear operator norm in real Hilbert spaces. Under some appropriate assumptions on the parameters, we established a strong convergence result of the proposed algorithm. As applications, some special cases of the general problem are given. Finally, we also give some numerical illustrations of the proposed method in comparison with other methods in the literature to show the applicability and advantage of our results.

Original languageEnglish
Pages (from-to)3020-3043
Number of pages24
JournalJournal of Industrial and Management Optimization
Volume19
Issue number4
DOIs
Publication statusPublished - Apr 2023
Externally publishedYes

Keywords

  • Split monotone variational inclusion problem
  • average operator
  • inertial iterative method
  • inverse strongly monotone
  • nonexpansive operator
  • strong convergence

Fingerprint

Dive into the research topics of 'INERTIAL MANN-TYPE ITERATIVE METHOD FOR SOLVING SPLIT MONOTONE VARIATIONAL INCLUSION PROBLEM WITH APPLICATIONS'. Together they form a unique fingerprint.

Cite this